MAUDE Adverse Event Report: AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; KNEE ENDOPROSTHESES

AESCULAP AG AS ENDURO FEMORAL COMPONENT CEMENTED F2R; KNEE ENDOPROSTHESES
Model Number NB018Z
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/17/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to aesculap inc.That a as enduro femoral component cemented f2r (part # nb018z) was implanted (b)(6) 2020.According to the complainant the implant had become loose and the patient underwent a revision surgery on (b)(6) 2023.No patient complications were reported as a result of the revision procedure.The adverse event is filed under aic reference (b)(4).Reference associated medwatch reports: 2916714-2023-00069, 2916714-2023-00070, 2916714-2023-00071, 2916714-2023-00072 and 2916714-2023-00073.
 
Additional Manufacturer Narrative
Investigation on-going.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted.
 
Event or Problem Description
Investigation complete.
 
Additional Manufacturer Narrative
Manufacturing site evaluation: the device was not returned to the manufacturer for physical evaluation.Additionally, no on-site evaluation of the unit was performed and no parts were returned for failure analysis.Therefore, the investigation was not able to confirm a device issue that could be associated with the reported event.The device history records (dhr) were reviewed for the available lot number; the device was found to be within specification at the time of production.All device history records (dhr) are reviewed and released according to documented procedures and a device is not released if it does not meet requirements or is nonconforming.A definitive conclusion regarding the complaint incident cannot be reached without a physical examination of the complaint device.

Brand Name
AS ENDURO FEMORAL COMPONENT CEMENTED F2R
Common Device Name
KNEE ENDOPROSTHESES
Manufacturer (Section D)
AESCULAP AG
po box 40
tuttlingen, 78501
GM  78501
MDR Report Key17074624
Report Number2916714-2023-00064
Device Sequence Number6738883
Product Code KRO
UDI-Device Identifier04046963177546
UDI-Public4046963177546
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/14/2023
Report Date (Section F) 06/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/20/2024
Device Model NumberNB018Z
Device Catalogue NumberNB018Z
Device Lot Number52570629
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/17/2023
Device Age42 MO
Event Location Hospital
Date Report to Manufacturer05/17/2023
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/06/2023
Supplement Report FDA Received Date10/14/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Date Report Sent to FDA06/06/2023